zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stochastic integration with respect to the sub-fractional Brownian motion with. (English) Zbl 1239.60041
Summary: We define a stochastic integral with respect to sub-fractional Brownian motion S H with index H(0,1 2) that extends the divergence integral from Malliavin calculus. For this extended divergence integral, we establish versions of the formulas of Itô and Tanaka that hold for all H(0,1 2).
60H05Stochastic integrals
60G15Gaussian processes
60H07Stochastic calculus of variations and the Malliavin calculus
[1]Alòs, E.; Mazet, O.; Nualart, D.: Stochastic calculus with respect to Gaussian processes, Ann. probab. 29, 766-801 (2001) · Zbl 1015.60047 · doi:10.1214/aop/1008956692
[2]Berman, S. M.: Local nondeterminism and local times of Gaussian processes, Indiana univ. Math. J. 23, 69-94 (1973) · Zbl 0264.60024 · doi:10.1512/iumj.1973.23.23006
[3]Biagini, F.; Hu, Y.; øksendal, B.; Zhang, T.: Stochastic calculus for fractional Brownian motion and applications, (2008)
[4]Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A.: Sub-fractional Brownian motion and its relation to occupation times, Statist. probab. Lett. 69, 405-419 (2004) · Zbl 1076.60027 · doi:10.1016/j.spl.2004.06.035
[5]Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A.: Fractional Brownian density process and its self-intersection local time of order k, J. theoret. Probab. 69, 717-739 (2004) · Zbl 1074.60047 · doi:10.1023/B:JOTP.0000040296.95910.e1
[6]Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A.: Limit theorems for occupation time fluctuations of branching systems 1:long-range dependence, Stochastic process. Appl. 116, 1-18 (2006) · Zbl 1082.60024 · doi:10.1016/j.spa.2005.07.002
[7]Bojdecki, T.; Gorostiza, L. G.; Talarczyk, A.: Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems, Electron. comm. Probab. 12, 161-172 (2007) · Zbl 1128.60025 · doi:http://www.math.washington.edu/~ejpecp/ECP/viewarticle.php?id=1880&layout=abstract
[8]Cheridito, P.; Nualart, D.: Stochastic integral of divergence type with respect to the fractional Brownian motion with Hurst parameter 1/2, Ann. inst. H. Poincaré- PR 41, 1049-1081 (2005) · Zbl 1083.60027 · doi:10.1016/j.anihpb.2004.09.004 · doi:numdam:AIHPB_2005__41_6_1049_0
[9]Coutin, L.; Nualart, D.; Tudor, C. A.: Tanaka formula for the fractional Brownian motion, Stochastics process. Appl. 94, 301-315 (2001) · Zbl 1053.60055 · doi:10.1016/S0304-4149(01)00085-0
[10]Dzhaparide, K.; Van Zanten, H.: A series expansion of fractional Brownian motion, Probab. theory relat. Fields 103, 39-55 (2004) · Zbl 1059.60048 · doi:10.1007/s00440-003-0310-2
[11]Hu, Y.: Integral transformations and anticipative calculus for fractional Brownian motions, Mem. amer. Math. soc. 175, No. 825 (2005)
[12]Itô, K.: Stochastic integral, Proc. imperial acad. Tokyo 20, 519-524 (1944) · Zbl 0060.29105 · doi:10.3792/pia/1195572786
[13]Liu, J., Yan, L., 2011, Remarks on asymptotic behavior of weighted quadratic variation of subfractional Brownian motion. J. Korean. Statist. Soc. (in press).
[14]Mishura, Y.: Stochastic calculus for fractional Brownian motion and related processes, Lecture notes in math. 1929 (2008)
[15]Nualart, D.; Pardoux, E.: Stochastic calculus with anticipating integrands, Probab. theory relat. Fields 78, 535-581 (1988) · Zbl 0629.60061 · doi:10.1007/BF00353876
[16]Nualart, D.: The Malliavin calculus and related topics, (2006)
[17]Samko, F. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[18]Shen, G.; Chen, C.; Yan, L.: Remarks on sub-fractional Bessel processes, Acta math. Sci. ser. B 31, 1860-1876 (2011)
[19]Shen, G.; Yan, L.: Remarks on an integral functional driven by sub-fractional Brownian motion, J. korean. Statist. soc. 40, 337-346 (2011)
[20]Tudor, C.: Some properties of the sub-fractional Brownian motion, Stochastics 79, 431-448 (2007) · Zbl 1124.60038 · doi:10.1080/17442500601100331
[21]Tudor, C.: Inner product spaces of integrands associated to subfractional Brownian motion, Statist. probab. Lett. 78, 2201-2209 (2008)
[22]Tudor, C.: Some aspects of stochastic calculus for the sub-fractional Brownian motion, Ann. univ. Bucuresti, Mathematica, 199-230 (2008) · Zbl 1174.60024
[23]Tudor, C.: On the Wiener integral with respect to a sub-fractional Brownian motion on an interval, J. math. Anal. appl. 351, 456-468 (2009) · Zbl 1154.60041 · doi:10.1016/j.jmaa.2008.10.041
[24]Yan, L.; Shen, G.; He, K.: Itô’s formula for the subfractional Brownian motion, Commun. stoch. Anal. 5, 135-159 (2011)
[25]Yan, L.; Shen, G.: On the collision local time of sub-fractional Brownian motions, Statist. probab. Lett. 80, 296-308 (2011) · Zbl 1185.60040 · doi:10.1016/j.spl.2009.11.003
[26]Young, L. C.: An inequality of hölder type, connected with Stieltjes integration, Acta math. 67, 251-282 (1936) · Zbl 0016.10404 · doi:10.1007/BF02401743